# SDR ASOA05886

- Difficulty date: October 19, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N843AS
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4523 - DURING CLIMB-OUT FROM BWI-ATL, AT APPROXIMATELY 15,000 FEET, THE F/O NOTICED AN ELECTRIC SMOKE ODOR COMING FROM THE FLOOR NEAR THE F/O`S FEET.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED INTO IAD, WHERE IT LANDED SAFELY.  MAINTENANCE INSPECTED ALL LIGHT FIXTURES, WIRES, AND COMPONENTS IN THE COCKPIT, AVIONICS BAY, AND THE AFT EQUIPMENT BAY.  NO DEFECTS WERE NOTED.  BOTH ENGINES AND AIR CONDITION SYSTEMS WERE RAN FOR 45 MINUTES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
